MathSciNet Relay Station
MathSciNet bibliographic data
MR1958240 05B05
Khosrovshahi, G. B.; Tayfeh-Rezaie, R. Some results on the existence of large sets of $t$-designs. J. Combin. Des. 11 (2003), no. 2, 144–151.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement